Alert archive / Nebraska / River Flood Advisories in 2015
River Flood Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this river flood advisory at Jan 11, 2015, 9:49 PM CST for Lincoln County, Nebraska. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2015, 9:49 PM CST (03:49 UTC)
- Expired
- Jan 18, 2015, 9:49 PM CST
- In force
- 7 days
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at North Platte (NPTN1).
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
270
WGUS83 KLBF 120349
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CST SUN JAN 11 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER AT
LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES AND AT NORTH PLATTE
AFFECTING LINCOLN COUNTY...
.ICE JAMMING CONTINUES ALONG THE NORTH PLATTE RIVER WITH ELEVATED
LEVELS BEING OBSERVED BOTH UPSTREAM OF LAKE MCCONAUGHY NEAR LEWELLEN
AND NEAR NORTH PLATTE. MINOR LOW LAND FLOODING WILL CONTINUE OVER
THE NEXT WEEK AS TEMPERATURES FLUCTUATE. WIDESPREAD FLOODING IS NOT
ANTICIPATED AT THIS TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-131549-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
849 PM MST SUN JAN 11 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 PM JANUARY 11TH THE STAGE WAS 7.7 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.8 FEET WITH MINOR
FLUCTUATIONS POSSIBLE.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-131549-
/O.NEW.KLBF.FL.Y.0002.150112T0349Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 PM CST SUN JAN 11 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLOOD ADVISORY FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* SUNDAY MORNING...JANUARY 11TH THE STAGE WAS ESTIMATED AT 5.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL STAY ELEVATED...WITH FLUCTUATIONS BETWEEN
5.5 AND 6.0 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
BROOKS9 follow-up statements
733
WGUS83 KLBF 121624
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 AM CST MON JAN 12 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
.ICE JAMMING CONTINUES ALONG THE NORTH PLATTE RIVER WITH ELEVATED
LEVELS BEING OBSERVED BOTH UPSTREAM OF LAKE MCCONAUGHY NEAR LEWELLEN
AND NEAR NORTH PLATTE. MINOR LOW LAND FLOODING WILL CONTINUE AS THE
FORECAST CALLS FOR BELOW AVERAGE TEMPERATURES MONDAY AND
TUESDAY BUT THEN WARMING TEMPERATURES ARE FORECAST
THEREAFTER. WIDESPREAD FLOODING IS NOT ANTICIPATED AT THIS TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-140424-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
924 AM MST MON JAN 12 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM CST ON JANUARY 12TH THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.6 FEET WITH MINOR
FLUCTUATION POSSIBLE.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-140424-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1024 AM CST MON JAN 12 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 8AM CST ON JANUARY 12TH THE ESTIMATED STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.5 FEET WITH MINOR
FLUCTUATIONS POSSIBLE.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
JACOBS350
WGUS83 KLBF 131636
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1035 AM CST TUE JAN 13 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
.ICE JAMMING CONTINUES ALONG THE NORTH PLATTE RIVER WITH ELEVATED
LEVELS BEING REPORTED NEAR BOTH LEWELLEN AND NORTH PLATTE. MINOR LOW
LAND FLOODING WILL BE THE MAIN CONCERN AS TEMPERATURE REMAIN BELOW
FREEZING TODAY...HOWEVER DURING THIS WEEK AFTERNOON TEMPERATURES ARE
EXPECTED TO BE WARMING ABOVE FREEZING. THIS WILL LIKELY CREATE SOME
ICE BREAK UPS RESULTING IN FLUCTUATIONS IN THE RIVER LEVELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING
TO NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-150435-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
935 AM MST TUE JAN 13 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM ON JANUARY 13TH THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.6 FEET WITH FLUCTUATIONS
BETWEEN 7.0 AND 8.0 FEET.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-150435-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1035 AM CST TUE JAN 13 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 10 AM ON JANUARY 13TH THE ESTIMATED STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.5 FEET WITH FLUCTUATIONS
BETWEEN 5.0 AND 6.0 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$570
WGUS83 KLBF 140154
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CST TUE JAN 13 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
.ICE JAMMING CONTINUES ALONG THE NORTH PLATTE RIVER WITH ELEVATED
LEVELS BEING REPORTED NEAR BOTH LEWELLEN AND NORTH PLATTE. MINOR LOW
LAND FLOODING WILL BE THE MAIN CONCERN AS TEMPERATURE REMAIN BELOW
FREEZING TODAY...HOWEVER DURING THIS WEEK AFTERNOON TEMPERATURES ARE
EXPECTED TO BE WARMING ABOVE FREEZING. THIS WILL LIKELY CREATE SOME
ICE BREAK UPS RESULTING IN FLUCTUATIONS IN THE RIVER LEVELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-151354-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
654 PM MST TUE JAN 13 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 01/13 16:00 THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.6 FEET.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-151354-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
754 PM CST TUE JAN 13 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 01/13 18:00 THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.5 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$716
WGUS83 KLBF 141532
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 AM CST WED JAN 14 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
.ELEVATED RIVER LEVELS HAVE BEEN REPORTED NEAR LEWELLEN AND NORTH
PLATTE ALONG THE NORTH PLATTE RIVER DUE TO ICE JAMMING. MINOR
FLOODING WILL BE LIMITED TO LOW LYING AREAS AND NO WIDE SPREAD
FLOODING IS EXPECTED. THE REST OF THE WEEK IS FORECAST TO HAVE HIGHS
ABOVE FREEZING AND SHOULD AID IN ICE BREAK UPS RESULTING IN
FLUCTUATIONS OF THE RIVER LEVELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-160332-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
832 AM MST WED JAN 14 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM ON JANUARY 14TH THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.6 FEET WITH FLUCTUATIONS
BETWEEN 7.0 AND 8.0 FEET.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-160332-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
932 AM CST WED JAN 14 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 6 AM ON JANUARY 14TH THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.5 FEET WITH FLUCTUATIONS
BETWEEN 5.0 AND 6.0 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$019
WGUS83 KLBF 150154
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CST WED JAN 14 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
.ELEVATED RIVER LEVELS HAVE BEEN REPORTED NEAR LEWELLEN AND NORTH
PLATTE ALONG THE NORTH PLATTE RIVER DUE TO ICE JAMMING. MINOR
FLOODING WILL BE LIMITED TO LOW LYING AREAS AND NO WIDESPREAD
FLOODING IS EXPECTED. THE REST OF THE WEEK IS FORECAST TO HAVE HIGHS
ABOVE FREEZING AND SHOULD AID IN ICE BREAK UPS RESULTING IN
FLUCTUATIONS OF THE RIVER LEVELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-161354-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
654 PM MST WED JAN 14 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 01/14 16:00 THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.6 FEET.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-161354-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
754 PM CST WED JAN 14 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 01/14 18:00 THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.5 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$221
WGUS83 KLBF 151604
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 AM CST THU JAN 15 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
.RIVER LEVELS REMAIN ELEVATED ON THE NORTH PLATTE RIVER NEAR
LEWELLEN AND NORTH PLATTE DUE TO ICE JAMMING. LOW LYING AREAS MAY
SEE MINOR FLOODING...HOWEVER WIDESPREAD FLOODING IS NOT EXPECTED.
FLUCTUATIONS IN THE RIVER LEVELS MAY OCCUR AS A RESULT OF WARMER
TEMPERATURES THROUGH THE REST OF THE WEEK AIDING IN ICE BREAK
UPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-170404-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
904 AM MST THU JAN 15 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM ON JANUARY 15TH THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.5 FEET WITH FLUCTUATIONS
BETWEEN 7.0 AND 8.0 FEET.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-170404-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1004 AM CST THU JAN 15 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 6 AM ON JANUARY 15TH THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.5 FEET WITH FLUCTUATIONS
BETWEEN 5.0 AND 6.0 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$583
WGUS83 KLBF 160208
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 PM CST THU JAN 15 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
.RIVER LEVELS REMAIN ELEVATED ON THE NORTH PLATTE RIVER NEAR
LEWELLEN AND NORTH PLATTE DUE TO ICE JAMS. LOW LYING AREAS MAY
SEE MINOR FLOODING. HOWEVER...WIDESPREAD FLOODING IS NOT EXPECTED.
FLUCTUATIONS IN THE RIVER LEVELS MAY OCCUR THROUGH THIS WEEKEND. AS
TEMPERATURES IN THE 40S AND 50S WILL PROBABLY BEGIN BREAKING THE ICE
UP THROUGH THIS WEEKEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-171408-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
708 PM MST THU JAN 15 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 01/15 10:00 THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.5 FEET.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-171407-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
808 PM CST THU JAN 15 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 01/15 12:00 THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.5 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$159
WGUS83 KLBF 161742
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 AM CST FRI JAN 16 2015
...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER AT
LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES AND NEAR
NORTH PLATTE AFFECTING LINCOLN COUNTY...
.RIVER LEVELS REMAIN HIGH FRIDAY MORNING...WITH WATER STILL BEING
BACKED UP INTO LOW LYING AREAS DUE TO ICE JAMMING ON PARTS OF THE
RIVER. THE PRIMARY PROBLEMATIC AREAS ARE UPSTREAM OF LAKE MCCONAUGHY
IN THE LEWELLEN AREA AS WELL AS UPSTREAM OF THE CONFLUENCE OF THE
NORTH AND SOUTH PLATTE RIVERS...IN THE NORTH PLATTE AREA. WARMING
TEMPERATURES HAVE CAUSED SOME OF THE ICE TO START BREAKING
UP...ALLOWING WATER TO START FLOWING BETTER. IT IS ANTICIPATED THAT
RIVER LEVELS WILL BE DROPPING OVER THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC069-101-180542-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1042 AM MST FRI JAN 16 2015
THE FLOOD ADVISORY CONTINUES FOR
THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM JANUARY 16TH THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL STAY STEADY NEAR 7.5 FEET WITH MINOR
FLUCTUATIONS.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-180000-
/O.EXT.KLBF.FL.Y.0002.000000T0000Z-150118T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1142 AM CST FRI JAN 16 2015
THE FLOOD ADVISORY IS EXTENDED FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL SATURDAY EVENING.
* AT 6 AM JANUARY 16TH THE STAGE WAS NEAR 5.0 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FLUCTUATE BETWEEN 5.0 AND 5.5 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$394
WGUS83 KLBF 162301
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
501 PM CST FRI JAN 16 2015
...THE FLOOD ADVISORY IS CANCELLED FOR THE NORTH PLATTE RIVER...
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
.RECENT MILD WEATHER HAS LED TO THE BREAK UP OF ICE AND LOWER WATER
LEVELS ON THE NORTH PLATTE RIVER NEAR NORTH PLATTE. BRIEF RISES
ALONG THE RIVER ARE STILL POSSIBLE...HOWEVER NO FLOODING IS EXPECTD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT
WWW.WEATHER.GOV/NORTHPLATTE.
&&
NEC111-162331-
/O.CAN.KLBF.FL.Y.0002.000000T0000Z-150116T2301Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
501 PM CST FRI JAN 16 2015
THE FLOOD ADVISORY IS CANCELLED FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* AT 01/16 12:00 THE STAGE WAS 4.9 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.0 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Jan 11, 5:20 PM CST, 4 hours 29 minutes earlier.
Area forecast discussion, Jan 11, 5:20 PM CST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 520 PM CST SUN JAN 11 2015 .SYNOPSIS... ISSUED AT 322 PM CST SUN JAN 11 2015 H5 ANALYSIS THIS MORNING HAS SEVERAL EMBEDDED DISTURBANCES WITHIN WEST NORTHWESTERLY FLOW ACROSS THE WESTERN HALF OF THE CONUS. SHORTWAVES WERE LOCATED OVER SRN ALBERTA....NERN NEVADA...SERN COLORADO...AS WELL AS CENTRAL AND SERN TEXAS. ACROSS NORTHERN QUEBEC INTO GREENLAND...PERSISTENT LOW PRESSURE WAS PRESENT...HOWEVER...THE DEEP TROUGH ACROSS THE EASTERN CONUS HAS WEAKENED AND A MORE EAST TO WEST FLOW HAS DEVELOPED WITH DECENT HT RISES NOTED ACROSS THE GREAT LAKES...OHIO VALLEY AND NEW ENGLAND. AT THE SURFACE...A COLD FRONT WAS LOCATED ALONG THE NEBR/KS BORDER THIS AFTERNOON. LOW PRESSURE WAS LOCATED OVER NERN NEW MEXICO WITH THE LEADING EDGE OF HIGH PRESSURE PUSHING INTO NORTH DAKOTA AND MONTANA. ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SKIES WERE MOSTLY CLOUDY AS ABUNDANT MID AND HIGH LEVEL CLOUDS HAVE STREAMED INTO THE AREA FROM THE WEST. TEMPERATURES AS OF 3 PM CST RANGED FROM 13 AT VALENTINE TO 39 AT IMPERIAL. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 322 PM CST SUN JAN 11 2015 FORECAST CONCERNS CENTER AROUND THE POTENTIAL OF LIGHT QPF ACROSS OUR FAR WESTERN ZONES...AND COLD TEMPERATURES BEHIND A ARCTIC FRONT. FOR TONIGHT...ARCTIC HIGH PRESSURE WILL BUILD SOUTH AND EAST ACROSS THE NORTHERN PLAINS AND INTO THE SANDHILLS REGION OF NEBRASKA. THE ANOMALOUSLY STRONG HIGH WILL CONTINUE TO THE SOUTHEAST INTO MONDAY SETTLING NORTHEAST OF THE JAMES RIVER VALLEY...DRY AIR TO FOLLOW...IMPACTING MOST OF THE FORECAST AREA. HOWEVER THE MODELS CONTINUE TO INDICATE A AREA OF ENHANCED LOWER TROPOSPHERIC MOISTURE ACROSS WESTERN NEBRASKA AS A WEAK DISTURBANCE PASSES SOUTHEAST FROM THE NORTHERN ROCKIES. LIGHT SNOW IS POSSIBLE ACROSS OUR FAR WEST...AND POSSIBLY SOUTHWEST STARTING THIS EVENING AND CONTINUING INTO MONDAY. PROXIMITY SOUNDINGS ACROSS THE PANHANDLE REVEAL SOME TOP DOWN DRYING...WITH THE DGZ BEGIN TO LOSE SATURATION BY EARLY AFTERNOON. WHILE NOT CURRENTLY IN THE FORECAST GRIDS...SOME VERY LIGHT FREEZING DRIZZLE MAY BE POSSIBLE TOMORROW ACROSS OUR WEST. THE LIFT ASSOCIATED WITH THE DISTURBANCE IS WEAK...SO ANY POTENTIAL ACCUMULATION SNOW OR OTHER WOULD BE LIGHT. TEMPERATURES MONDAY WILL BE GREATLY INFLUENCED BY STRONG CAA ASSOCIATED WITH THE ARCTIC HIGH. THE BRUNT OF THE COLDEST AIR WILL BE ACROSS OUR NORTHEAST AS THE HIGH TRACKS OVER THE EASTERN DAKOTAS WHERE SINGLE DIGIT HIGHS ARE ANTICIPATED. THE WARMEST READINGS WILL BE FOUND ACROSS SOUTHWEST NEBRASKA...WHERE UPPER TEENS ARE SUGGESTED BY THE CONSENSUS. A NOTE ABOUT APPARENT TEMPERATURES OVERNIGHT...WITH THE HIGH BUILDING SOUTHEAST THE PRESSURE GRADIENT WILL BEGIN TO RELAX SOME OVERNIGHT...ACROSS NORTH CENTRAL NEBRASKA SUB ZERO LOWS ARE FORECAST...BUT GUIDANCE INDICATES WIND SPEEDS LIGHT ENOUGH TO KEEP ADVISORY CRITERIA WIND CHILLS AT BAY. IT/LL BE CLOSE...WITH THE COLDEST READINGS IN THE MID MINUS TEENS...BUT NOT ANTICIPATING THE NEED FOR ANY HEADLINES. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 322 PM CST SUN JAN 11 2015 MONDAY NIGHT THROUGH WEDNESDAY...IN THE MID RANGE...TEMPERATURES AND THE THREAT FOR LIGHT PRECIPITATION IN THE SOUTHWEST ARE THE MAIN FORECAST CHALLENGES. HIGH PRESSURE WILL TRACK FROM NERN SD INTO NORTHERN IOWA MONDAY NIGHT. WITH THE CORE OF THE HIGH OFF TO THE EAST OF THE FORECAST AREA...OUR NORTHEASTERN ZONES SHOULD ESCAPE THE COLDEST TEMPS...HOWEVER...CLEAR SKIES AND LIGHT WINDS ACROSS THE NORTHEASTERN ZONES...WILL FACILITATE BELOW ZERO LOWS MONDAY NIGHT. FURTHER WEST ACROSS THE CENTRAL AND WESTERN CWA...CLOUDS ALONG WITH SRLY WINDS WEST OF SURFACE HIGH...WILL KEEP HIGHS IN THE SINGLE DIGITS ABOVE ZERO. MOSTLY CLOUDY SKIES AND A CONTINUED ARCTIC DRAPE WILL REMAIN IN PLACE TUESDAY...LEADING TO HIGHS IN THE TEENS AND LOWER 20S. BY TUESDAY AFTERNOON...AN UPPER LEVEL TROUGH WILL DROP SOUTHEAST INTO THE FOUR CORNERS FROM NRN UTAH. AS WAS THE CASE YESTERDAY...BUFKIT SOUNDINGS CONTINUE TO INDICATE A NEAR SATURATED COLUMN TUESDAY AFTERNOON AND TUESDAY NIGHT ACROSS FAR SOUTHWESTERN NEBRASKA. AS WAS THE CASE YESTERDAY...LITTLE OR NO LIFT IS PRESENT IN THE COLUMN. WITH THIS IN MIND...WILL LIMIT POPS TO FLURRIES FOR TUES AFTERNOON AND TUES NIGHT. ON WEDNESDAY...THE UPPER LEVEL TROUGH WILL TRACK ACROSS THE SRN PLAINS. WARMER AIR WILL BEGIN TO PUSH INTO WESTERN NEBRASKA LATE WEDNESDAY WITH H85 TEMPS RISING ABOVE FREEZING ACROSS THE WEST AND NORTHWEST. HOWEVER...LIGHT WINDS WILL LIMIT ANY MIXING...HOLDING TEMPS IN THE 30S. WEDNESDAY NIGHT THROUGH SUNDAY...A WARM AND DRY ZONAL PATTERN WILL COMMENCE BEGINNING THURSDAY AND WILL PERSIST INTO NEXT WEEKEND. BEYOND SUNDAY...SOME MODEL DIFFERENCES COME TO LIGHT AS THE ECMWF CONTINUES TO HOLD ONTO A DRY ZONAL PATTERN WHILE THE GFS SOLUTION LIFTS A DECENT LOW AND TROUGH ACROSS THE CENTRAL CONUS EARLY NEXT WEEK. IN THE MEANTIME...TEMPS WILL TREND UPWARD TO THE 40S TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND. LOWS WILL BE SEASONAL WITH READINGS IN THE TEENS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 519 PM CST SUN JAN 11 2015 THE AREA OF MVFR/LOCAL IFR CIGS MOVING THROUGH THE FCST AREA IS EXPECTED TO STALL ACROSS THE PANHANDLE WEST OF HIGHWAY 61 AROUND 09Z. VFR IS EXPECTED ELSEWHERE THROUGH MONDAY AFTN. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...JACOBS LONG TERM...CLB AVIATION...CDC
Hazardous weather outlook, Jan 11, 3:13 PM CST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 PM CST SUN JAN 11 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-122115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 313 PM CST SUN JAN 11 2015 /213 PM MST SUN JAN 11 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JACOBS
Nearby
River Flood Advisories in Nebraska, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.